# SDR ASAA2013033094293

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 19,388 hours, 6,256 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOTAL FUEL WENT FROM 39.4 TO 38.7 IN 20 MIN ON APU ONLY.  ACFT GROUNDED.  REF FIM 28-41, TASK 807 FOUND FAULT FOR NR 1 TANK 28-41108 & NR 2 TANK 28-41208.  REPLACED NR 1 F/Q COMPENSATOR PROBE REF AMM 28-41-21-000-801/400-801.  OP CHECK NORMAL REF MM 28-41-00.
